MathSciNet Relay Station
MathSciNet bibliographic data
MR2646789 (2011h:60169) 60J60 (58J65 60H15)
Röckner, Michael; Wang, Feng-Yu Log-Harnack inequality for stochastic differential equations in Hilbert spaces and its consequences. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 13 (2010), no. 1, 27–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement